# SDR WRNA200600040

- Difficulty date: December 12, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 43,831 hours, 19,809 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 00200634
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DID NOT RETRACT, GREEN SYSTEM LEVEL LOW LIGHT ON.  PERFORMED MANUAL GEAR EXTENSION BY ABNORMAL CHECKLIST, RETURNED TO FIELD AND MADE A SAFE LANDING.  FOUND GREEN HYDRAULIC SUPPLY LINE TO ACTUATING CYLINDER CRACKED.  INSTALLED TEMPORARY FLEX LINE IAW A300 20-23-11, BLED SYSTEM PER A300 29-00-00 BLOCK 402 OPS AND LEAK CHECKED OK.  TEMPORARY LINE TO BE REPLACED WITH PERMANENT LINE BY 01-11-07 PER 20-23-11.  AIRCRAFT RETURNED TO SERVICE.
